# SDR AALA202505160768

- Difficulty date: May 15, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 35,722 hours, 14,623 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED:FLIGHT ATTENDANT CONTROL PANEL DISPLAY BY 1L INDICATES ORANGE FOR DOOR 4R AND A CHECK DOOR PRESSURE MESSAGE IS DISPLAYED. MAINTENANCE FOUND THE 4R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE IN THE YELLOW BAND AND SERVICED IT PER AMM 52-10-00.
